# SDR CHQA20120529188

- Difficulty date: May 29, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 25,860 hours, 21,720 cycles
- Engine: Allsn AE3007A
- Engine time: 26,029 hours, 21,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 23 WAS FOUND TO BE CRACKED AT THE RIGHT SILL. A SPLICE REPAIR PART WAS FABRICATED AND THE DAMAGED SECTION ON FRAME 23 WAS REPLACED IN ACCORDANCE WITH ETD2012-145-007840.
